# SDR ASAA2014032007257

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 612 hours, 201 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN TEMPERATURE FLUCTUATES DRAMATICALLY WITH MINIMAL INPUT FROM CABIN CONTROLLER.  ACFT GROUNDED. VERIFIED NO FAULTS ON PACK TEMP CONTROLLERS AND CLEANED LINT OUT OF FWD AND AFT CABIN TEMP SENSOR FAN FILTERS IAW MM 21-61-11. OPS NORMAL.
